# SDR DHL2004755518

- Difficulty date: November 8, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 42,695 hours, 33,875 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK, REPLACE INTERIM REPAIR ON RT WING I/B MID FLAP UPPER SKIN I/B END WITH A PERMANENT REPAIR.  REMOVED INTERIM REPAIR FROM RT I/B MID FLAP UPPER I/B T/E TRIMMED OUT DELAMINATED AREA APPROX 1INCH BY 12 INCHES. FABRICATED FILLER APPROX 1 X 12 AND DOUBLER APPROX 2.5  X 13.5 FROM 2024.T3.016 PO NR 9001394 CLEANED, PREPPED, APPLIED ADHESIVE PRIMER, BONDED, CLEANED, TREATED, PRIMED AND SEALED EDGES IAW B727 SRM 57-50-2 FIG 3 AND 51-40-20 FIG 30.
